# SDR CA990210008

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300411
- Condition: Damaged
- Location: Cabin
- Part time: 7,414 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRONT CABIN WINDOWS FOUND OUT OF LIMITS FOR 'OUT OF CONTOUR' TEST.  OPERATION APPROVED PRESSURIZED FLIGHT AS LONG AS THE WINDOWS WERE REVERSED.   THIS ALLOWED UNTIL WINDOWS ARE REPLACED AND AS LONG AS THEY PASS OUT OF CONTOUR TEST.
